Hail, Hayes
- When
- June 24, 5:25 PM CST
- Where
- Hayes County, 7 mi NNW of Hamlet
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.483, -101.283
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 24, 2:52 PM CST, 2 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 PM CDT FRI JUN 24 2005 .DISCUSSION... SEMI STATIONARY FRONT JUST TO THE SOUTH OF FORECAST AREA AT 19Z WITH MAIN FORECAST CHALLENGE POPS THIS FORECAST CYCLE. VISIBLE SATELLITE IMAGERY SHOWS SEVERAL BOUNDARIES ACROSS THE WEST WITH CU FIELD INCREASING IN THE PANHANDLE AND NORTHWEST. NEXT UPPER WAVE TO ENTER THE WEST WILL ARRIVE THIS EVENING WITH SCATTERED CONVECTION TO OCCUR AS BOUNDARY OVER NORTHEAST COLORADO RETURNS NORTHEAST TONIGHT. PER LAPS DATA BEST INSTABILITY NOW OVER THE SOUTHWEST EXTENDING NORTHWEST TO BFF AREA WITH CAP WEAKENING ACROSS THE SOUTHWEST. CONVECTION FORMING IN THE WEST WILL LIFT NORTHEAST TONIGHT WITH STRONGER WAVE LIFTING NORTHEAST AFTER MIDNIGHT. BOUNDARY LAYER MOISTURE PROGGED TO INCREASE OVERNIGHT WITH AREAS OF FOG OR LOWER CLOUDS TO IMPACT AREA THROUGH MID MORNING SATURDAY. THIS FRONT LINGERS IN THE REGION THROUGH MONDAY WITH AN UNSTABLE... HUMID AIRMASS TO KEEP CHANCE OF THUNDERSTORMS IN FORECAST DAILY. THE UPPER RIDGE AXIS STRENGTHENS IN THE NEAR TERM THEN BEGINS TO WEAKEN LATE SUNDAY AS WEST COAST LONG WAVE TROUGH FILLS AND LIFTS NORTHEAST. JETSTREAM REORIENTATES DURING THE PERIOD WITH HEIGHTS TO RISE ACROSS THE WEST WITH INCREASING ZONAL FLOW BEYOND WEDNESDAY. MAIN CHANGE SEEN WILL BE A SLIGHTLY COOLER ENVIRONMENT WEDNESDAY AND BEYOND AS FLOW ALOFT TURNS MORE TO THE NORTHWEST. FEW CHANGES MADE INTO THE EXTENDED BEYOND COOLING TEMPERATURES DOWN. THE POTENTIAL FOR THUNDERSTORMS WILL EXIST DAILY BUT GIVEN INCREASING ZONAL FLOW INTO THE EXTENDED LEFT LOW POPS IN BEYOND WEDNESDAY AS TIMING ISSUES REMAIN. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT FRI JUN 24 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-251100- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 331 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT AS CONVECTION DEVELOPS ACROSS WYOMING AND COLORADO AND SLOWLY SPREADS EAST. ALTHOUGH THE ATMOSPHERE WILL BE VERY UNSTABLE AND THUNDERSTORMS ARE POSSIBLE ANYWHERE WITHIN THE OUTLOOK AREA...THE BEST CHANCES FOR THUNDERSTORMS TONIGHT WILL BE WEST OF A LINE FROM BROKEN BOW TO VALENTINE. THE GREATEST THREAT IS EXPECTED TO BE STRONG WINDS...LARGE HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE CHANCES FOR THUNDERSTORMS THROUGH WEDNESDAY NIGHT ACROSS THE OUTLOOK AREA AS THE UPPER LEVEL RIDGE WHICH HAS PERSISTED ACROSS THE AREA IS SUPPRESSED TO THE SOUTH AND EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. JMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 606 PM CDT FRI JUN 24 2005 NEZ004-005-022>025-035>037-056>059-069>071-094-250459- ARTHUR NE-CHASE NE-DEUEL NE-EASTERN CHERRY NE-FRONTIER NE-GARDEN NE- GRANT NE-HAYES NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE- MCPHERSON NE-PERKINS NE-SHERIDAN NE-THOMAS NE-WESTERN CHERRY NE- INCLUDING THE CITIES OF...ARTHUR...BIG SPRINGS...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...OGALLALA...OSHKOSH...RUSHVILLE...STAPLETON... THEDFORD...TRYON AND VALENTINE 606 PM CDT FRI JUN 24 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT (MIDNIGHT CDT)... THE STORM PREDICTION CENTER HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 520 IN EFFECT FOR WEST CENTRAL...SOUTHWEST AND NORTH CENTRAL NEBRASKA UNTIL 11 PM MDT (MIDNIGHT CDT). THIS INCLUDES THE FOLLOWING COUNTIES... ARTHUR...CHASE...DEUEL...CHERRY...FRONTIER...GARDEN...GRANT...HAYES ...HOOKER...KEITH...LINCOLN...LOGAN...MCPHERSON...PERKINS...SHERIDAN AND THOMAS COUNTIES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. POWER
The Goodland radar (KGLD), 129 km away, was scanning. The volume nearest the first event began at 23:23 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453568, 5453569.